# SDR R61A20100149

- Difficulty date: April 3, 2010
- Submitted: April 5, 2010
- Operation: Air carrier
- Aircraft: N167HQ
- Make and model: Emb ERJ 190-100 LR
- Aircraft serial: 19000173
- Aircraft time: 4,580 hours, 3,414 cycles
- System (JASC): 5270 · Door Warning System
- Part: Indication Sys
- Condition: Malfunctioned
- Location: L1 Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CREW REPORTED L-1 DOOR OPEN INDICATION SHOWING OPEN WHILE IN FLIGHT.  MAINTENANCE TROUBLESHOT AND PLACED THE L-1 DOOR POSITION INDICATION ON MEL 52-70-001.  THE AIRCRAFT WAS THEN RETURNED TO SERVICE.
